On convex
operator for (p,q)-analytic functions
Novi Sad Journal of Mathematics, Tome 32 (2002) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2002_32_2a_2,
author = {M. A.
Khan and M. Najmi},
title = {On convex
operator for (p,q)-analytic functions},
journal = {Novi Sad Journal of Mathematics},
pages = {13-21},
year = {2002},
volume = {32},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2002_32_2a_2/}
}
M. A. Khan; M. Najmi. On convex operator for (p,q)-analytic functions. Novi Sad Journal of Mathematics, Tome 32 (2002) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2002_32_2a_2/